Open Journal of Statistics

Vol.2 No.1(2012), Paper ID 16875, 5 pages

DOI:10.4236/ojs.2012.21012

 

Volume Table of Raintree (Samanea Saman) in Bangladesh by Regression Technique

 

S. S. Islam, Jonaed Kabir, Abdul Kadar Muhammad Masum

 

 

Copyright © 2012 S. S. Islam, Jonaed Kabir, Abdul Kadar Muhammad Masum et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Islam, J. Kabir and A. Masum, "Volume Table of Raintree (Samanea Saman) in Bangladesh by Regression Technique," Open Journal of Statistics, Vol. 2 No. 1, 2012, pp. 115-119. doi: 10.4236/ojs.2012.21012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.